# SDR SWAA2014041127029

- Difficulty date: April 4, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 56,316 hours, 45,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD INTERIOR EMERGENCY LIGHTS INOPERATIVE.  RELAMPED LIGHTS IAW MM.
